Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is fever with or without chills a side effect of gentamicin?

Premium Questions

doctor1 MD

I received a reclast infusion several weeks ago and have been experiencing on going chills and sweats? Is this a side effect of reclast or something else? ...

doctor1 MD

at 4am it is now 6pm and he has a fever of 100.3 and sever chills . Should we be concerned? Mobic website said that fever and chills can be a rare side effect. ...

doctor1 MD

on the drug my mum stopped it as her side effects were too much to handle (she thought why alter quality ... it is now mid-late February and she has been in hospital the last week with severe Nausea , Fever, Chills ...

doctor1 MD

or influenza . I am now down to three of my initial ten pills. I have had no serious side effects. No pain and my initial symptoms of fever and chills . Disappeared immediately. I will be 80 on Tuesday and remain ...

doctor1 MD

around which progressed to101.7 fever , chills , severe body aches and a hacking phelmy cough. I did .... Quick side note: I am a teacher and while calling there parents to cancel class, I found out that a few ...

Public Forum Discussions

doctor1 MD

I have been on Forteo for about a year and i think it is giving me a fever, chills and pain i my bones and neck. I stopped taking it, felt 100 percent better. Took it for the first time yesterday ...

doctor1 MD

together, it s scaring me, plus I m afraid of side effects--headache and nausea. I actually have no fever ...I passed a kidney stone last Thursday at home. Afterwards developed fever, chills, and doctor ...

doctor1 MD

My 4 year old has a fever, chills, swollen glands and cold hands and feet and headache from time ... effect but feels bad again when temp starts to rise. ...

doctor1 MD

pneumoccal vaccination. On Saturday evening I developed chills that lasted about two hours before fever set in. The fever was much reduced by the time I went to sleep. The same series of events are underway ...

doctor1 MD

. Yesterday and today I have had fever, chills, some hot flashes, muscle aches, and skin sensitivity ... stops helping. I hardly ever get fevers. There is also almost no nausea or respiratory effects, besides ...

doctor1 MD

Hi, my little neice, who I have been watching has had a fever, & chills, and not drinking enough ... cream 30 g. No instructions on label so I looked online. The side effects are all everthing she ...

doctor1 MD

from sunday. But the nasal block continues, without any pain or discharge of course. I have side ...Dear Doctor, I developed Running nose &slight Fever since Last satday. As I was t to fly to Mumbai ...

doctor1 MD

I have started taking florastor (250 mg capsule 2 x per day). What are the side effects of this medication? I also started omeprazole magnesium for reflux . Today I could hard wake up and had chills ...

doctor1 MD

a fever, chills, aches in the body and cough hurts much more, these symptoms started yesterday afternoon and im still feeling like this. I am on day 3 could it be a side effect of the drug? I did not have fever ...

doctor1 MD

started this medication little later on I started to have constant chilliness and fever about 37.2 37.3 constantly. and lots of headhecs. I would like to know if this medication could give this side affects. ...

Mobile Questions and Answers

doctor1 MD

Low energy due to fasting could have disturbed the thermoregulation or could have caused fever which is the reason for chills.

doctor1 MD

it is usually associated with fever ,manifestation of infection like Urinary tract infection, malaria, respiratory infection etc.

doctor1 MD

Hello Wafaaramlawi, Any vaccine can have side effects. I am a Homoeopath and have strong opinion against vaccines. They can cause acute to chronic side effects, dangerous to lethal. If you had only chill and fever, you are lucky. Take 1 dose of Carcinocinum 1000, a Homoeopathic remedy for fever after vaccine. Contact me: Dr. C. J. Varghese Homoeopath, +91 9447019733 drcjvarghese@gmail.com